# SDR ASOA20160224014

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145
- Aircraft serial: 145518
- Aircraft time: 34,931 hours, 26,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15597
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE CABIN FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE FROM ROW 18 TO ROW 24.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND NR 4 EMERGENCY LIGHT BATTERY POWER SUPPLY.  OPS CHECKS WERE GOOD.
